Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 25, No. 2, 2009 · Contents

Alan Filipin and Alain Togbé:
On the family of Diophantine triples {k+2,4k,9k+6}

John P. Robertson:
On D so that x^2 - Dy^2 represents m and -m and not -1

Ravi Raina, V. K. Bhat and Neetu Kumari:
Commutativity of prime $\Gamma$-near rings with $\Gamma-(\sigma, \tau)$-derivation

Behrooz Khosravi:
Groups With the Same Prime Graph as an Almost Sporadic Simple Group

T. G. Jaiyeola and J. O. Adeniran:
Not Every Osborn Loop Is Universal

Wei-dong Jiang:
Note on an inequality of F. Qi and L. Debnath

T. N. Shanmugam, J. Pandurangan and M. P. Jeyaraman:
On differential sandwich theorems for some subclass of multivalent analytic functions

Zhi-Gang Wang and R. Aghalary:
Subordination Results for Certain Classes of Analytic Functions

Károly Lajkó and Fruzsina Mészáros:
Some new functional equations connected with characterization problems

René Erlin Castillo and Eduard Trousselot:
A simple proof of a weighted inequality for the Hardy-Littlewood maximal operator in ${\mathbb R}^n$

A. A. Shaikh, Shyamal Kumar Hui:
On Weakly Projective Symmetric Manifolds

Wan Yong and Dong He Pei:
Integrability of distribution $D^{\bot}$ on a nearly Sasakian manifold

Chawalit Boonpok:
$C_0$-biCech spaces and $C_1$-biCech spaces

E. Bajalinov and A. Rácz:
Scaling problems in linear-fractional programming

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 14 Dec 2009. Last modified: 14 December 2009.

© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition